# SDR CALA0600102

- Difficulty date: April 1, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 21,412 hours, 7,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE.  THE BATTERY PACK ON POWER SUPPLY M1674 WAS REPLACED AND ALL LIGHTS TESTED NORMAL IAW MM 33-51-06 AND 33-51-00.
